Homotopy Analysis Method for Fractional Reaction-Diffusion Equation with Ecological Parameters

Articles > Article · 2013

Authors: Zaffar Mehmood, Raja Mehmood, Ahmet YILDIRIM, Syed Tauseef Mohyud‐Din

Walailak Journal of Science and Technology, Vol 11, Iss 3 (2013), International, 2013, vol 11, pp 179-189

DOI: 10.2004/wjst.v11i3.388

Summary

This paper applies the Homotopy Analysis Method (HAM) to obtain analytical solutions of fractional reaction-diffusion equations with ecological parameters, which arise very frequently in mechanical engineering, control theory, solid mechanics and applied sciences. Numerical results reveal the complete compatibility of proposed algorithm for such problems. Some examples are presented to show the efficiency and simplicity of the method. doi:10.14456/WJST.2014.37

View details